MathSciNet Relay Station
MathSciNet bibliographic data
MR861522 (88b:65130a) 65N30 (65N15)
Gui, W.; Babuška, I. The $h,\;p$ and $h$-$p$ versions of the finite element method in $1$ dimension. I. The error analysis of the $p$-version. Numer. Math. 49 (1986), no. 6, 577–612.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement